27FEB 2023

Awards for 2022 for outstanding scientific publications

The management of the Institute awarded prizes for 2022 for outstanding scientific publications. The amount of the prize is PLN 4000 gross. Awarded persons and distinguished works:

J. Buczyński
Jarosław Buczyński, Jarosław A. Wiśniewski, Algebraic torus actions on contact manifolds, with an appendix by Andrzej Weber. J. Differential Geom. 121(2) (2022), 227-289, https://doi.org/10.4310/jdg/1659987892

R. Deev
Fedor A. Bogomolov, Rodion Deev, Misha Verbitsky, Sections of Lagrangian fibrations on holomorphically symplectic manifolds and degenerate twistorial deformations, Adv. Math. 405 (2022), https://doi.org/10.1016/j.aim.2022.108479

M. Dołęga
Guillaume Chapuy, Maciej Dołęga, Non-orientable branched coverings, b-Hurwitz numbers, and positivity for multiparametric Jack expansions, Adv. Math. 409 (2022), 1-72, https://doi.org/10.1016/j.aim.2022.108645
Valentin Bonzom, Guillaume Chapuy, Maciej Dołęga, b-monotone Hurwitz numbers: Virasoro constraints, BKP hierarchy, and O(N)-BGW integral, Int. Math. Res. Not. IMRN 177 (2022), https://doi.org/10.1093/imrn/rnac177

Ch. Eyral
Christophe Eyral, Mutsuo Oka, Nondegenerate locally tame complete intersection varieties and geometry of nonisolated hypersurface singularities, J. Algebraic Geom. 31 (2022), 561-591, https://doi.org/10.1090/jag/784

F. Galuppi
Francesco Galuppi, Alessandro Oneto, Secant non-defectivity via collisions of fat points, Adv. Math. Volume 409, Part B, 19 November 2022, 108657, https://doi.org/10.1016/j.aim.2022.108657

P. Gwiazda
Piotr Gwiazda, Miroslav Bulíček, Jakub Skrzeczkowski, On a range of exponents for absence of Lavrentiev phenomenon for double phase functionals, Arch. Ration. Mech. Anal. 246 (2022), 209-240, https://doi.org/10.1007/s00205-022-01816-x
Eduard Feireisl, Piotr Gwiazda, Agnieszka Świerczewska-Gwiazda, Time periodic motion of temperature driven compressible fluids, Math. Ann. (2022), https://doi.org/10.1007/s00208-022-02489-3

K. Hajduk
Charles L. Fefferman, Karol Hajduk, James C. Robinson, Simultaneous approximation in Lebesgue and Sobolev norms via eigenspaces, Proc. Lond. Math. Soc. 125 (2022), 759-777, https://doi.org/10.1112/plms.12469

Z. Jelonek
Michał Farnik, Zbigniew Jelonek, On Generic Topological Type of Complex Plane Polynomial Mappings, Int. Math. Res. Not. IMRN Volume 2022/22 (2022), 17976-17998, https://doi.org/10.1093/imrn/rnab228
Alexandre Fernandes, Zbigniew Jelonek, Jose Edson Sampaio, On the Fukui-Kurdyka-Paunescu Conjecture, Compositio Mathematica 158 (2022), 1298 -1313, https://doi.org/10.1112/S0010437X22007631

Rewrite code from the image

Reload image

Reload image